It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 26 for b12 acne. (0.008 seconds)


... Hi Kayfuss, I've been feeling the same! Diagnosed last month and had 6 shots over 2 weeks which gave me awful acne and rash (still hasn't gone) but in terms of tiredness I still don't feel much better! my level was 80 when I had the injection but I've had little feedback and the Dr said that's not very low really. (2 replies)
... y fine. About 3 years after the bypass, I started having loss of feeling in my toes. I thought it was from wearing tight shoes, but my primary doctor thought a b12 test was in order. This was the first time I had this test done...ever. ... (6 replies)
... Also, I broke out in acne today....I'm putting this down as a side effect of my injection because I don't normally have spots. ... (40 replies)

... Yes, my B12 injections give me acne all along my hairline, especially behind my ears, and it hurts. I also get it on my scalp. It was worse when I first started my injections, in July. ... (8 replies)
... o it is soooooooooo good to hear about the "cyano". I am afraid of the sting LOL. I am a wuss when it comes to that stuff!! Wow, that is interesting about the acne .... I wonder why the B12 caused that? ... (57 replies)
... ter to start with injections and then perhaps in the future try another method. When I finished my first full week of loading doses, I broke out in ugly, painful acne along my hairline. I asked my doctor if I could switch to sublinguals. ... (57 replies)
... Yes, I had the same problem. I took an antibiotic every day for about a year I have been off of this now for almost a month without any problems. My acne was mostly on the lower part of my face but I doubt it picks and chooses where it wants to go. ... (2 replies)
... may be able to help you with what some of their members use to control the acne. Honey was a suggestion. Also another suggestion was to try a different type of B12 serum. You are using cyano now, ask your doctor about hydroxocobalamin. ... (2 replies)
... seven days of injections, and tomorrow I have my first weekly injection, then after a month I'll have monthly injections. I haven't been diagnosed with PA, just B12 deficiency. ... (2 replies)
... Thanks for your response. A few years ago when I first got low my doctor suggested a shot so I had that, a week or so later I got awful acne around my chin and neck that lasted about a month. Next time I was low I tried a b12 supplement and the same thing happened. ... (2 replies)
... Just wondering if anyone taking injections or on supplements get any acne breakouts. ... (3 replies)
... the intrinisic test was negative and I do not have P.A. I have however broken out with acne around my neck and chin, this happened a few years ago when I had a b12 shot, I believe it is my body telling me it has enough b12 and is trying to get rid of it. I will now lower my daily dose. Thanks for all your help. ... (2 replies)
B12 DEFICIENT
May 30, 2003
... Hi, 2 years ago my doc said my iron and b12 were low. My b12 was 140? ... (4 replies)
... This is my first posting and I thought I'd share my story. I've been lurking on this board for months reading everyone else's story as a source of hope. I've been tired for years and have had countless labs done always coming back normal. My iron and CBC always tested normal. Finally in February 2016, someone had the thought to check my ferritin which came in at 7. I... (3 replies)
... ars. At first it was supplements for 6 months, then another 6. Then another year after I lost a lot of blood during a miscarriage and then started the folate and b12 deficiency. My doctor has diagnosed me with pernicious anemia and many times I've said I am going gluten free to see what happens. ... (3 replies)
... Hey you guys, I'm new here. I have had chronic constipation since I was 16, about two years ago I developed severe acne (only treated successfully by proactive, nothing else makes a dent) and hair loss. More recently (the past year) I have increasingly suffered from dizzy/headache/fatigue. It has gotten worse. I take two iron supplements and one vitamin c daily. Just last... (4 replies)
... r so and im 29yrs old now and nothing since.The test came back normal like usual..lol So my new doctor wants to check pcos next since i have excess hair on body, acne cant lose weight and cysts on ovaries when younger. ... (9 replies)
Eyes sun sensitive
May 15, 2008
... should get my results tomorrow hopefully... i have extreme exhaustion, out of breath after very little exertion, very sensitive to heat, symptoms of hormone imbalance (heavy periods, acne etc), bad digestive problems... very noisey stomaach, bloating, inconsisten bowel movements, sever anxiety, depression, chronic post nasal drip.. i think thats everything! im waiting for... (14 replies)
... Thanks, Jill. I've decided to stick with the cyano B12 injections and not worry about the acne. It now seems a small price to pay, compared to how I feel without the injections. ... (3 replies)
... I am being treated for B12 deficiency. Cyano B12 injections gave me acne after my one week loading shots, but I felt so much better than before the shots. The acne is ugly and it really hurts. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 10:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!